# SDR SWAA2022032876152

- Difficulty date: February 20, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS787 AFT CARGO COMPARTMENT 2022-98534 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22;[02] TOOL USED: DIGITAL CALIPER; P/N:500-193-30; S/N:0000291; DUE DATE:16-SEP-22.;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED LBBL 17.24 LOCATED BS 807 TO BS 767 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; MATERIAL USED CHANNEL EXTRUSION P/N BAC1509-100688 PO# 2021-214581; EXTRUSION P/N: BAC1520-1397 T76511 PO# 2021-228480. LENGTH OF CRACK IS: 0.310? TOOL USED CALIPER P/N: 500-752-20 S/N: A21038251; DUE DATE: 13-AUG-22.;[04] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED LBBL 17.24 LOCATED BS 807 TO BS 767 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; MATERIAL USED CHANNEL EXTRUSION P/N BAC1509-100688 PO# 2021-214581; EXTRUSION P/N: BAC1520-1397 T76511 PO# 2021-228480. LENGTH OF CRACK IS: 0.310? TOOL USED CALIPER P/N: 500-752-20 S/N: A21038251; DUE DATE: 13-AUG-22. TASK COMPLETED
